does prednisone make any of yall urinate more often than normal??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LSUBacchus81
Regular Member


Date Joined Oct 2007
Total Posts : 53
   Posted 4/12/2009 6:43 PM (GMT -6)   

sweetmelody
Veteran Member


Date Joined Aug 2007
Total Posts : 650
   Posted 4/12/2009 7:16 PM (GMT -6)   
meeeeeeeeeeeeeeeee


but my GI says it's because I'm overcompensating by drinking lots of water....whatever that means
Kara, 22F Married.
Latest-Went to ER cuz I couldn't eat for 5 days and was having severe flare up after passing two kidney stones after a week of the flu. (long month)
GI tried to taper me off of pred fairly fast in hopes to keep me on Lialda and at a lower dosage of pred. to try mesalamine enemas again.  Starting the Imuran as soon as labworks done... longer pred time....yippee *rolls eyes*
Medications:Prednisone 40mg Again! (groan)Lialda 4 a day until Imuran
I am so sick of this disease!
 
 


Malkavian
Veteran Member


Date Joined Mar 2009
Total Posts : 1439
   Posted 4/12/2009 9:18 PM (GMT -6)   
Yes. In fact I'm up every few hours in the middle of the night peeing.
21, female, diagnosed 3/6/2009
Mild ulcerative colitis from rectum to mid transverse colon
Currently in remission
Currently taking Asacol (3x/day) and Calcium/D supplements


LSUBacchus81
Regular Member


Date Joined Oct 2007
Total Posts : 53
   Posted 4/13/2009 7:23 AM (GMT -6)   
thanks for the responses yall

TheBigA
New Member


Date Joined Apr 2009
Total Posts : 18
   Posted 4/13/2009 12:45 PM (GMT -6)   
I have taken Prednisone (usually 30-40 mg) many times in the past, but this was the first time that it make me have to urinate constantly. I was in the bathroom more often than my 8 months pregnant wife!
Ulcerative Colitis 2000
GAD & Depression 2002
IBS-D 2002 (usually only bad when other medical problems are present)
Meds: Pentasa, Synthroid, Lomotil, Diovan, Prednisone (flare-ups only)


LSUBacchus81
Regular Member


Date Joined Oct 2007
Total Posts : 53
   Posted 4/13/2009 2:24 PM (GMT -6)   
Well your very lucky.  And no you don't wanna stay on prednisone forever.  This drug can have some serious side effects if your on it long term.  Everybody responds differently to certain meds. 

Christine1946
Veteran Member


Date Joined Aug 2008
Total Posts : 5492
   Posted 4/13/2009 3:00 PM (GMT -6)   
     No, never had that problem while on prednisone.  What is your dosage?  Do you also have excessive thirst?  Prednisone can raise your blood sugar, so if you have those signs...have your blood glucose tested to be on the safe side.
62 yr old granny. South Jersey
Diagnosed with ulcerative proctitis in 1998 in hospital
Hospitalized (2nd time) in May 2008
Update 11/03/08...finally in remission!!  Hope I don't jinx myself.  Off the prednisone since 11/01/08...now see if I can stay off for longer than two weeks.  Other meds: 6MP (75 mgm), colazal (6 per day), Benicar and Toprol (high blood pressure meds), Probiotic (2 per day), fish oil capsule and multi-vitamin and calcium with vitamin D.


fruitgirl
Veteran Member


Date Joined Feb 2009
Total Posts : 6890
   Posted 4/13/2009 3:04 PM (GMT -6)   
I haven't noticed any increase, but I drink a lot of water every day so pee a lot anyway. It did increase after I started pred, but only back to what's normal for me, and I attribute that to my colon actually working properly again and not having diarrhea.
Symptoms began in November 2008, ~4 weeks after giving birth to my son.
Eased for ~3 weeks in December, possibly b/c of probiotic use?
Returned in January 2009 (with a vengeance), diagnosed with pancolitis on January 30.
Currently taking Asacol (400mg 4 pills 3x daily), Rowasa nightly, 40mg 30mg 20mg 15mg 10mg of Prednisone (quick taper), Culturelle probiotic, and Zoloft (25 mg).


_MJ_
New Member


Date Joined May 2008
Total Posts : 11
   Posted 4/13/2009 7:37 PM (GMT -6)   
YES!

-22 yr old female
-diagnosed in 2003  *mild* ulcerative colitis ... after each colonoscopy, flareup, and GI appointment.. it is always worse than they previously thought
-Pancolitis
-currently in remission, flareups have been every year except 4th flareups from (july 07 - sept 08, last flareup being 5 months and on  40 mg prednisione)
-currently  4800mg of Asacol


turnpkegates
Regular Member


Date Joined Jan 2009
Total Posts : 173
   Posted 4/15/2009 12:27 PM (GMT -6)   
I did and went to the dr and turns out the prednisone was caused me to become diabetic. Go out and get it checked out.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 01, 2014 7:16 PM (GMT -6)
There are a total of 2,231,487 posts in 248,284 threads.
View Active Threads


Who's Online
This forum has 156857 registered members. Please welcome our newest member, Ellieuki.
416 Guest(s), 17 Registered Member(s) are currently online.  Details
JungRulz, 81GyGuy, Utahgal, tidalmouse, Revive, aguywithuc, orchid_rain, themiz, arnel, Ellieuki, ValeTudo, Purgatory, Poppie, eat2bwell, rainbowpromise, LupronJim, (Seashell)


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer